# SDR UIEA2020063001457

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,531 hours, 21,272 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173881001
- Part serial: 17N0201
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT AUTO 2 EICAS MESSAGE.  REMOVED AND REPLACED AUTO CABIN PRESSURE CTRL SYS IAW AMM 21-31-02. OPS CHECKED OK.
